Feeling very ill, is it the tren?

This would be week 10 of my cycle consisting of 400mg test c, 400mg mast e, and 400mg e per week.

I can’t tell if it’s a coincidence or it’s the tren but I have felt the worst I’ve ever felt in my life. I am weak in the gym, but this is probably related to my absolute lack of appetite- which has been fine with me as I am strictly cutting this cycle.

My acid reflux has been pretty bad. I take Prilosec once a day usually but since being on cycle I have had to start using it twice a day- even though I hardly eat.

Anyways, the reason for this post was for the past week I have had a terrible headache- sharp pain in the front and sides. I guess it would be consider a stress headache. Tylenol or Motrin doesn’t touch it. Tuesday night I go to bed and wake up about 1:00am to pee and my head is on fire and I don’t feel right. Never really got back to sleep. I went to work that day dragging ass, came home feeling like dog sh*t- head felt like it was on fire, body was cold, headache, felt weak. My wife said my head was very hot to the touch but I was not running a fever according to the thermometer- but I had every symptom of a fever. My wife gave me Tylenol and Motrin and I was sleeping by 7:30 that night. I woke up at 9:30 and felt like I was drowning. I was literally soaked like I had just got out of the shower. I soak my sheets and all my pillows, I even soaked the comforter. But I felt like a different person- basically 100% better night and day difference. After changing all the sheets I got back to sleep and went to work the next day feeling so much better- although I could still feel something is off in the background. I wake up today and I’m right back to square one. I woke up in a smaller pool of sweat- but still soak the sheets where I was laying. I feel the same exact fever symptoms I felt the other day and haven’t been able to shake them. I’m dreading sleep tonight because I really don’t want to wake up in a cold wet bed again. We check my temp again and I’m still at 98.5F

I stopped my cycle before Christmas so it has been a little over a week since I last injected tren. I’m currently just back on a trt dose of 100mg per week of test e. I know tren is harsh and I’ve heard the horror stories and I know it causes night sweats, although I haven’t experienced them until now. Could all these headaches and fever symptoms I’m getting be caused by tren? Does it sometimes do this as its “leaving your body”?

2 Replies

  • Again, thats why i always run short ester cycles in case i run into a “what if” scenario and have to dump the cycle. Im not sure, it could several things. You could actually be sick, it could be the drugs, i cant say. I would definitely dump the cycle and see what happens if symptoms worsen u will need medical professional advice
  • Personally, I have been involved in professional sports for many years and I can say with confidence that I have never taken tren. But I don't deny that buy injectable steroids credit card, and it didn't give me any side effects. So if you want my opinion, then raj is better.

Related Content